MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3; HEXOKINASE, GLUCOSE
Catalog Number 04404483190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned the results for 4 patient samples tested with a particular reagent lot for gluc3 glucose hk (gluc3 ) on a cobas integra 400 plus.The results with reagent lot 625672 were higher than the repeat results with reagent lot 698268.Patient 1 initial result was 132.5 mg/dl.The repeat result was 84.8 mg/dl.Patient 2 initial result was 133.3 mg/dl.The repeat result was 89.9mg/dl.Patient 3 initial result was 132.5 mg/dl.The repeat result was 84.8 mg/dl.Patient 4 initial result was 153.7 mg/dl.The repeat result was 111.2 mg/dl.
 
Additional Manufacturer Narrative
The integra 400 plus serial number was (b)(6).The customer had no further issues after replacing the reagent pack.Calibration was acceptable.The qc data provided showed imprecision.Maintenance data indicate several maintenance actions are overdue.Several "clot detection" and "no fluid detection" alarms were observed on the alarm trace data.These alarms suggest pre-analytic issues.The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration data was within specifications.Quality control data showed imprecision.Several maintenance actions were observed to be overdue.Upon review of the alarm trace, no fluid detected and clot detected alarms were observed.The investigation determined the issue is consistent with incorrect pre-analytic sample handling and missed customer maintenance.

Brand Name
COBAS INTEGRA GLUCOSE HK GEN. 3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17363135
Report Number1823260-2023-02376
Device Sequence Number17665079
Product Code CFR
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number04404483190
Device Lot Number62567201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown